I went through hell on cymbalta I had nasty side effects and when
I went off it was horrible. I found a whole support site for people withdrawing from it. Please educate yourself first, and most doctors do not no enough about it,only what the drug reps tell them.I hope you can find some help with your pain another way.
Cymbalta does have a bit of a reputation of having a rough discontinuation syndrome (like a w/d), but as with the decision to try any med, it has to be uniquely yours. Do your homework, and don't more heavily weigh any one experience you read about over another. If you decide to try it, allow yourself to have your own experience.
I will tell you that a fair amount of the horror stories can be attributed to not properly tapering off the med, but rather stopping it abruptly. That will cause a more severe discontinuation syndrome, and uinfortunately when people are reporting their experiences, they don't always include that information. There are people out there who have slowly tapered off Cymbalta and done fine.
I just would hate to see you discouraged from taking a med that may end up really helping you, because Cymbalta HAS indeed helped a lot of people as well. Just keep an open mind and discuss the risks vs benefits with your doctor before coming to a decision.
Good luck, hope you get some relief!
I had the same problem with nerve pain n cymbalta didn't do anything. Lyrica works week for nerve pain
Cymbalta actually worked for me after I had a major back surgery...i had alot of nerve damage in my sciatic and the cymbalta helped me while they were doing procedures to ease the nerve pain such as epidurals and rfas...however getting off of it was not the easiest thing I ever had to do...my dr lowered the dose and got me off of it safely but I was still going through some moderate withdrawals like shaking and nausea but they only lasted a few weeks and I was fine afterward...it was worth it for me to get relief while the procedures were underway but I was only on it for a short period(3months)...i cannot speak to the effects or withdrawals of long term use